It is currently Mon Aug 21, 2017 1:48 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu May 23, 2013 10:45 am 
Offline
One Month or More
One Month or More

Joined: Fri May 17, 2013 10:30 am
Posts: 38
ive been off 2-4 mg subs for 12 days, the wd's I hear get better everyday. why don't I feel a difference? I already have fibro, back pain ( I walk a lil funny cause im blind in one eye). I have been having mood swings, crying spells ( ill cry at a damn commercial with a baby on it). is my norco interfering with me coming off the subs? I have never acted like this and its affecting my relationship wich is wonderful. when am I gonna feel relief? I was diagnosed yesterday with pancreatitis by a g.I. I seen for 10 min. that didn't read my chart and didn't touch me... okay. I have a massive pain under my ribs which I have been masking with norco now. my primary says I shouldn't be having wd's its all in my head! really? he won't switch my bp med over to clonidine, tells me to take MORE norco, wtf, im gonna lose it. I can't handle the pain with nothing that would be a dream to me. I have been taking more xanax than usual (4 mgs a day) I only get relief by the end of the day, pls ill take anyones advice except my doctors which is so messed up ) d


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 23, 2013 1:59 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Apr 22, 2013 10:01 pm
Posts: 104
Now I'm not saying I know anything about the situation you're in. I have been through withdrawal quite a few times however Ive never been through withdrawal from suboxone.

Here's the facts...
You're miserable. There is no cure for withdrawal except for two things...wait it out till it gets better or take more opiates.
Now remember you're already taking norco which is an opiate. So maybe just maybe you should listen to your doctor and take more norco. Everybody wants to treat their doctor like they are stupid and don't know what the hell they are doing but the did go to
School for freaking ever and have been treating thousands of different patients do they gotta know something. Your doctor knows you're not an addict so hes not concerned with you getting addicted. He wants you to take more norco not because he doesn't know what hes doing he wants you to take more so you can get more relief! Isn't that want you want? If you are prescribed norco tens if I was you I would take 2 or 3 that would pretty much take care of all your withdrawal symptoms. Then if you don't want to be on that high of a dose, since you're NOT an addict, you can slowly taper down on the norco to a dose you are comfortable with.

Please consider taking your doctors advice he is only trying to help you. And trust me there is really no way to take away the withdrawal except for that.

Squeaky

_________________
"always be at war with your vices, and at peace with your neighbors."


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 23, 2013 8:41 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Apr 30, 2013 3:31 pm
Posts: 158
Hey malsmith,

Nothing is wrong with you, opiate wd just plain SUCKS. About your w/d from suboxone, it takes time. Ill steal a line from another member here Romeo, try to remember how bad your wd was a week ago, sometimes improvements happen so slowley we dont even notice them. But if you try and imagine how bad your wd was the week before you may be able to see the improvements.

Squeaky is right, the only way to feel better is to wait it out or take more opiates.

I understand your concern about taking high amounts of tylenol when your stomach is inflamed and you have pancreaitis(sp). And i also have had inattentive and unconcerned doctors in the past, that just rush me to get to the next one kinda thing. Maybe tou should advocate for yourself to get a med thats more suitable to you, maybe they can refer you to pain management.

Thats all i got, hope everything works out for you


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group